# SDR UALA2011072503786

- Difficulty date: July 24, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 62,791 hours, 9,032 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 408857
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN LT SIDE FUELING VALVES FOR FUELING.  TROUBLESHOOTING FOUND LEFT WING BOTH REFUEL VALVE INOPERATIVE.  MANUAL OPEN NO HELP.  SWAPPED CENTER RIGHT REFUEL CONTROL VALVE WITH LT WING OUTBOARD.  REFUEL CARRIED OUT CHECK LT WING OUTBOARD VALVE OK.  REPLACED LEFT  INBD WING REFUEL VALVE.
